International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 311-322
On quadruple integral equations involving trigonometric kernels
Department of Mathematics & Statistics, The University of Calgary, 2500 University Drive N W., Alberta, Calgary T2N 1N4, Canada
Received 21 October 1994; Revised 28 August 1995
Copyright © 1997 B. D. Aggarwala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A general technique is developed for the solution of quadruple integral equations
involving trigonometric kernels. Four such sets are solved explicitly. Application is made to the
problem of three-collinear cracks in linear plane elasticity.